# SDR UPS05443803

- Difficulty date: January 13, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs -
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1560 TO BS 1580 AFT RT WINDOW FORGING REMOVED FOUND STRINGER CORROSION CRACKED.  CORROSION BLEND OUT 0.060 X 1 X 7 INCH, EXCEED SRM LIMIT.  FLAP PEEN CARRIED OUT AS PER SRM 51-10-07 AND SOPM 20-10-03, STRINGER SEGMENT AND SPLICE ANGLE REWORKED REFER COMPONENT WORK PROCESS CARD SEQUENCE NR HE70480 -1, -2, -3 FOR DETAILS.
